# SDR CALA2013111292837

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 38,948 hours, 17,017 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Cover
- Part number: D5754052520200A
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISK COVER FOR BOLT OTBD CTR FLAP PYLON MISSING NEAR R4 MAG FUEL LEVEL.
